# SDR DALA2015051103360

- Difficulty date: May 7, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 73,080 hours, 27,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY EXIT SIGN IN FIRST CLASS GALLEY INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK CHARGER, M735, AND BATTERY.  SYSTEM OPERATION IS NORMAL.
